# SDR UPS96205698

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame Clip
- Condition: Cracked
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FRAME CLIP CRACKED AT STA 328 STR 13R.  CUT OUT DAMAGED FRAME SECTION IAW SRM 53-10-4, FABRICATED NEW FRAME/SPLICES IAW SRM 53-10-4 AND INSTALLED IAW SRM 53-10-4 AND 51-30-2.
